# SDR DLM88030333

- Difficulty date: April 3, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 28,486 hours, 22,062 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Selector Knob
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AUTO PRESS INOP LIGHT INOP ILLUM, WENT TO MANUAL PRESS AND COULD NOT CLOSE OUTFLOW VALVE.  OUTFLOW VALVE WOULD OPEN, BUT NOT CLOSE.  AIR TURNBACK AIRCRAFT RETURNED TO LGA.  FOUND AUTOPILOT SELECTOR KNOB JAMMED IN OUTFLOW VALVE CONTROL WHEEL IN PEDESTAL.  REMOVED KNOB OUTFLOW VALVE, OPS NML IN MANUAL.  RESET NR 1 AND NR 2 AUTO PRESS CONTROLLERS.  AUTO NOW OPS NML.  INSPECTED OUTFLOW VALVE FOUND NML.
